Alabama, 2004

Tornadoes and Flash Flooding in Alabama, July 14, 2004

July 14, 2004 · NWS HUN · 36 events in 9 counties and zones

19 thunderstorm wind, 9 hail, 5 flash flood, 3 tornado, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$25,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jul 14, 2:00 PM CST, 30 minutes earlier.

Area forecast discussion, Jul 14, 2:00 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
300 PM CDT WED JUL 14 2004

.DISCUSSION...
WILL BE LOOKING AT MAIN THREATS INTO THE EVENING ACROSS THE FORECAST
AREA (FA) BEING SCATTERED STRONG TO SEVERE STORMS. SVR TSRA RAPIDLY
DEVELOPING ALONG LEWP MOVING EAST AND SOUTHEAST THRU SRN MIDDLE
TENNESSEE TOWARD NORTH ALABAMA. SEVERAL REPORTS ALREADY OF HIGH
WINDS AND LARGE HAIL. WILL CONTINUE TO MENTION STRONG TO POSSIBLY
SEVERE STORMS IN EVENING ZONES FA-WIDE. MAIN THREATS WILL BE BOW
ECHO WIND DAMAGE AND SOME HAIL. EVEN THOUGH WET BULB ZERO VALUES ARE
AROUND 12,000 FEET...STRONG DOWNDRAFTS WITH THE STORMS WILL ALLOW
FOR SOME LARGE HAIL TO CONTINUE TO OCCUR. SWEAT INDICES HAVE
INCREASED TO OVER 400 ALONG WITH CAPES RANGING FROM 4-5000 J/KG
ACROSS NORTH ALABAMA AND INTO SRN MIDDLE TENNESSEE.

WILL CONTINUE WITH CURRENT TRENDING WITH FRONT MOVING INTO THE FA BY
AROUND 00Z. MODELS ARE CONTINUING TO INDICATE DECENT DRYING BEHIND
THE FRONT...WHICH I AM PROGGING TO MOVE THROUGH THE FA BETWEEN
00-06Z. SKIES SHOULD CLEAR SHORTLY AFTER BOUNDARY PASSES THROUGH AND
WILL CONTINUE WITH THE CURRENT FORECAST TRENDS INTO THURSDAY.

MODELS CONTINUE TO PULL FRONT TO ON THRU THE FA AND THIS SOLUTION IS
ACCEPTED. CURRENT FORECAST HAS A DECENT HANDLE ON ENDING PRECIP
CHANCES AFTER THIS EVENING THROUGH FRIDAY. GFS MODEL CONTINUES TO
BRING ANOTHER UPPER LEVEL SHORT WAVE AT 500 MILLIBARS THROUGH THE FA
ON SUNDAY. WITH SHORTWAVE AND PRECIP PROGGED OVER THE FA ON
SUNDAY...WILL BUMP UP POPS AT LEAST TO 30 PERCENT FA-WIDE. WILL NOT
BE MAKING MUCH CHANGES TO THE REST OF THE GOING FORECAST AT THIS
TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    70  90  67  90 /  60  10  10  10
SHOALS        71  90  68  89 /  60  10  10  10
CULLMAN       72  91  66  90 /  60  10  10  10
FAYETTEVILLE  69  88  66  89 /  60  10  10  10
FT PAYNE      71  89  65  89 /  60  10  10  10
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...SVR TSRA WATCH ALL NORTH ALABAMA COUNTIES EXCEPT CULLMAN UNTIL
7 PM. SVR TSRA WATCH FOR CULLMAN COUNTY UNTIL 9 PM.
TN...SVR TSRA WATCH FOR LINCOLN/MOORE/FRANKLIN COUNTIES UNTIL 7 PM.

&&

TROUTMAN
Hazardous weather outlook, Jul 14, 12:00 PM CST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
100 PM CDT WED JUL 14 2004

ALZ001>010-016-TNZ076-096-097-151000-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
100 PM CDT WED JUL 14 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...(THROUGH TONIGHT)...

A WEAK COLD FRONT WILL APPROACH THE TENNESSEE VALLEY THIS EVENING
FROM THE NORTH. THE APPROACH OF THIS FRONT...ALONG WITH VERY WARM AND
UNSTABLE AIR...WILL COMBINE TO PRODUCE THE CHANCE OF STRONG TO SEVERE
THUNDERSTORMS. THE BEST CHANCE FOR THUNDERSTORM ACTIVITY WILL BE
BETWEEN 1-2 PM FOR SOUTHERN MIDDLE TENNESSEE...AFTER 2 PM FOR THE
BORDER COUNTIES OF ALABAMA AND TENNESSEE...AND 3-5 PM FOR THE
REMAINDER OF NORTHERN ALABAMA. DAMAGING WINDS...WITH GUSTS OVER 60
MPH AND HAIL WILL BE THE MAIN SEVERE WEATHER THREATS.

ALONG WITH THE RISK OF STORMS...AFTERNOON TEMPERATURES ACROSS THE
TENNESSEE VALLEY SHOULD WARM TO THE LOWER TO MIDDLE 90S. THESE
TEMPERATURES...ALONG WITH DEWPOINTS IN THE 70S WILL PRODUCE HEAT
INDICES RANGING FROM 105 EASTERN AND CENTRAL AREAS...TO 110 NORTHWEST
ALABAMA.

.DAYS TWO THROUGH SEVEN...(THURSDAY THROUGH TUESDAY)...

EXPECT DRY WEATHER AND SLIGHTLY LESS HUMID CONDITIONS FOR THURSDAY
AND FRIDAY. ANOTHER STORM SYSTEM WILL BRING ANOTHER CHANCE OF SHOWERS
AND THUNDERSTORMS ON SATURDAY AND SUNDAY. MONDAY AND TUESDAY LOOKS
DRY AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE REQUESTED BY THIS AFTERNOON AND EVENING.

RSB

In the hours before

Special weather statement, Jul 14, 11:00 AM CST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1200 PM CDT WED JUL 14 2004

ALZ001>010-016-TNZ076-096-097-142200-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
1200 PM CDT WED JUL 14 2004

...HEAT INDICES 105 TO 110 ACROSS THE TENNESSEE VALLEY FOR THIS
AFTERNOON...

...A CHANCE OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT...

A VERY HUMID AIRMASS IN PLACE ACROSS THE AREA...COMBINED WITH
TEMPERATURES IN THE LOW TO MID 90S...WILL PRODUCE VERY HIGH HEAT
INDICES THIS AFTERNOON. THE MOST UNCOMFORTABLE WEATHER WILL AFFECT
NORTHWEST ALABAMA...WITH AFTERNOON TEMPERATURES MAY FEEL MORE LIKE
110 DEGREES IN SOME LOCATIONS. HEAT INDICES WILL RANGE FROM 105 TO
110 ACROSS THE REST OF THE AREA.

PERSONS ACROSS THE TENNESSEE VALLEY ARE URGED TO TAKE APPROPRIATE
PRECAUTIONS TO DEAL WITH THE HOT AND HUMID WEATHER. WHEN OUTDOORS...
AVOID PROLONGED PERIODS OF EXPOSURE OR STRENUOUS PHYSICAL ACTIVITY.
TAKE FREQUENT REST BREAKS AND DRINK PLENTY OF NON-ALCOHOLIC
BEVERAGES.

ALSO...A WEAK COLD FRONT WILL APPROACH THE TENNESSEE VALLEY. AS THIS
FRONT MOVES SOUTH...IT WILL INTERACT WITH THE UNSTABLE AIR ACROSS THE
AREA. THIS WILL PRODUCE CONDITIONS FAVORABLE FOR THUNDERSTORM
DEVELOPMENT. SOME THUNDERSTORMS COULD BECOME STRONG TO SEVERE...
CAPABLE OF PRODUCING DAMAGING WINDS GREATER THAN 60 MPH...AND
POSSIBLY SOME LARGE HAIL. THE BEST TIME FOR STRONGER STORMS WILL BE
FROM THE MIDDLE AFTERNOON...THROUGH THE MIDDLE EVENING HOURS.

THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT...
BRINGING AN END TO THE THUNDERSTORM ACTIVITY. SLIGHTLY DRIER AIR WILL
ALSO FILTER IN BEHIND THE FRONT...MAKING FOR MORE COMFORTABLE
CONDITIONS FOR THURSDAY AND FRIDAY.

FOR POTENTIAL SEVERE WEATHER INFORMATION...STAY TUNED TO NOAA WEATHER
RADIO...OR YOUR FAVORITE MEDIA OUTLET FOR THE LATEST INFORMATION.

RSB
Local storm report, Jul 14, 1:25 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
225 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             LYNCHBURG               35.28N 86.36W
07/14/2004  1.00 INCH        MOORE              TN   BROADCAST MEDIA

            QUARTER SIZED HAIL REPORTED IN LYNCHBURG

&&

HA

The radar

The Northeast Alabama radar (KHTX), 22 km away, was scanning. The volume nearest the first event began at 20:31 UTC.

Open the radar archive at this moment

Event by event

19 thunderstorm wind, 9 hail, 5 flash flood, 3 tornado. Local standard time, as filed.

Thunderstorm Wind, Jackson

When
July 14, 2:30 PM CST to 2:40 PM CST
Where
Jackson County, Stevenson
Measured
60 kt (69 mph) estimated sustained
Reported by
EMERGENCY MANAGER
Coordinates
34.867, -85.850

Numerous trees and power lines were blown down due to thunderstorm winds associated with a line of severe thunderstorms moving southeast into the county.

Thunderstorm Wind, Jackson

When
July 14, 2:30 PM CST to 2:40 PM CST
Where
Jackson County, Skyline
Measured
60 kt (69 mph) estimated sustained
Reported by
EMERGENCY MANAGER
Coordinates
34.817, -86.117

Numerous trees and power lines blown down due to thunderstorm winds associated with a line of severe thunderstorms moving southeast through the county.

Thunderstorm Wind, Madison

When
July 14, 2:33 PM CST to 2:37 PM CST
Where
Madison County, 3 mi W of Hazel Green
Measured
60 kt (69 mph) estimated sustained
Reported by
EMERGENCY MANAGER
Coordinates
34.933, -86.633

Several trees blown down due to thunderstorm winds associated with a line of severe thunderstorms moving southeast through the county.

Thunderstorm Wind, Limestone

When
July 14, 2:40 PM CST to 2:50 PM CST
Where
Limestone County, Lester
Measured
60 kt (69 mph) estimated sustained
Reported by
EMERGENCY MANAGER
Coordinates
34.983, -87.150

Several trees were blown down by thunderstorm winds associated with a line of severe thunderstorms moving southeast through the county.

Thunderstorm Wind, Madison

When
July 14, 2:49 PM CST to 3:15 PM CST
Where
Madison County, 2 mi N of Brownsboro
Measured
60 kt (69 mph) estimated sustained
Reported by
EMERGENCY MANAGER
Coordinates
34.783, -86.450

Numerous trees and power lines were blown down county wide as a line of severe thunderstorms produced wind damage as it moved southeast through the county.

Thunderstorm Wind, Lauderdale

When
July 14, 2:55 PM CST to 3:00 PM CST
Where
Lauderdale County, Lexington
Measured
60 kt (69 mph) estimated sustained
Reported by
EMERGENCY MANAGER
Coordinates
34.967, -87.367

A few power lines were blown down due to thunderstorm winds associated with the line of severe thunderstorms moving southeast through the county.

Thunderstorm Wind, Jackson

When
July 14, 2:56 PM CST to 3:00 PM CST
Where
Jackson County, Scottsboro
Measured
60 kt (69 mph) estimated sustained
Reported by
LAW ENFORCEMENT
Coordinates
34.667, -86.033

Several trees blown down due to thunderstorm winds.

Thunderstorm Wind, Limestone

When
July 14, 3:10 PM CST to 3:15 PM CST
Where
Limestone County, Elkmont
Measured
60 kt (69 mph) estimated sustained
Reported by
TRAINED SPOTTER
Coordinates
34.933, -86.983

A trained spotter estimated 60 miles an hour winds and had large limbs blown down at his location.

Flash Flood, Jackson

When
July 14, 3:14 PM CST to 5:30 PM CST
Where
Jackson County, Scottsboro
Reported by
EMERGENCY MANAGER
Coordinates
34.779, -85.999 (the zone’s center; the record gives no point)

Flooding was reported with several inches of water covering area roads and a few roads were closed in and around Scottsboro.

Tornado, Madison

When
July 14, 3:20 PM CST to 3:25 PM CST
Where
Madison County, 2 mi SW of Huntsville
Rating
F0
Path length
1 mi
Path width
50 yd
Injuries
1 direct, 0 indirect
Property damage
$10,000
Reported by
EMERGENCY MANAGER
Coordinates
34.717, -86.633

A short lived tornado produced scattered wind damage just southwest of Huntsville with a few trees snapped in half and one tree fell onto a home. One person was slightly injured due to the falling tree.

Thunderstorm Wind, Marshall

When
July 14, 3:20 PM CST to 3:45 PM CST
Where
Marshall County, Countywide
Measured
60 kt (69 mph) estimated sustained
Reported by
EMERGENCY MANAGER
Coordinates
34.350, -86.350

Numerous trees and power lines were blown down by thunderstorm winds associated with a line of severe thunderstorms moving southeast through the county.

Hail, Lauderdale

When
July 14, 3:33 PM CST to 3:35 PM CST
Where
Lauderdale County, Wright
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.917, -87.983

Quarter size hail reported.

Hail, Lauderdale

When
July 14, 3:35 PM CST to 3:37 PM CST
Where
Lauderdale County, 2 mi E of Waterloo
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
34.917, -88.033

Quarter size hail was reported.

Flash Flood, Madison

When
July 14, 3:38 PM CST to 5:00 PM CST
Where
Madison County, Huntsville
Reported by
EMERGENCY MANAGER
Coordinates
34.763, -86.550 (the zone’s center; the record gives no point)

Numerous roads were flooded in Huntsville with several inches of water reported over numerous roads in and around the city.

Thunderstorm Wind, Madison

When
July 14, 3:40 PM CST to 3:45 PM CST
Where
Madison County, Huntsville
Measured
50 kt (58 mph) estimated sustained
Reported by
EMERGENCY MANAGER
Coordinates
34.733, -86.617

A few trees were blown down due to thunderstorm winds.

Hail, Lawrence

When
July 14, 3:44 PM CST to 3:48 PM CST
Where
Lawrence County, Courtland
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.667, -87.300

Penny size hail was reported.

Flash Flood, Lauderdale

When
July 14, 3:50 PM CST to 4:45 PM CST
Where
Lauderdale County, Florence
Reported by
EMERGENCY MANAGER
Coordinates
34.901, -87.654 (the zone’s center; the record gives no point)

A few roads were reported to be underwater with several inches of water over the roads.

Thunderstorm Wind, Lauderdale

When
July 14, 3:50 PM CST
Where
Lauderdale County, 2 mi W of Wright
Measured
60 kt (69 mph) estimated sustained
Property damage
$10,000
Reported by
EMERGENCY MANAGER
Coordinates
34.917, -88.017

A tree was blown down onto a home due to high winds associated with a line of severe thunderstorms moving southeast through the county.

Thunderstorm Wind, Morgan

When
July 14, 3:50 PM CST
Where
Morgan County, 5 mi SW of Decatur
Measured
50 kt (58 mph) estimated sustained
Reported by
EMERGENCY MANAGER
Coordinates
34.567, -87.050

A few trees were blown down due to thunderstorm winds.

Tornado, Colbert

When
July 14, 4:25 PM CST to 4:30 PM CST
Where
Colbert County, Cherokee
Rating
F0
Path length
0.2 mi
Path width
60 yd
Reported by
EMERGENCY MANAGER
Coordinates
34.750, -87.967

A short lived weak tornado downed a few trees and snapped power lines.

Hail, Lauderdale

When
July 14, 4:29 PM CST
Where
Lauderdale County, 2 mi E of Killen
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.867, -87.500

Penny size hail was reported.

Hail, Lauderdale

When
July 14, 4:29 PM CST to 4:33 PM CST
Where
Lauderdale County, Center Star
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.867, -87.450

Penny size hail reported.

Flash Flood, Colbert

When
July 14, 4:30 PM CST to 6:30 PM CST
Where
Colbert County, Cherokee
Reported by
EMERGENCY MANAGER
Coordinates
34.700, -87.805 (the zone’s center; the record gives no point)

Two roads were closed due to several inches of water reported over the roads in Cherokee.

Hail, Colbert

When
July 14, 4:30 PM CST to 4:35 PM CST
Where
Colbert County, Cherokee
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
34.750, -87.967

Quarter size hail reported.

Tornado, Colbert

When
July 14, 4:40 PM CST to 4:45 PM CST
Where
Colbert County, 7 mi SW of Cherokee
Rating
F0
Path length
0.3 mi
Path width
128 yd
Reported by
EMERGENCY MANAGER
Coordinates
34.683, -88.050

A short lived weak tornado downed a few trees in a short and concentrated path.

Thunderstorm Wind, Madison

When
July 14, 5:06 PM CST
Where
Madison County, Huntsville
Measured
50 kt (58 mph) estimated sustained
Reported by
LAW ENFORCEMENT
Coordinates
34.733, -86.617

A tree and a few power lines blown down by thunderstorm winds.

Hail, Franklin

When
July 14, 5:20 PM CST
Where
Franklin County, 6 mi E of Red Bay
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
34.433, -88.033

Penny size hail reported.

Hail, Franklin

When
July 14, 5:20 PM CST
Where
Franklin County, Dempsey
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.483, -87.950

Penny size hail reported.

Flash Flood, Franklin

When
July 14, 5:25 PM CST to 7:30 PM CST
Where
Franklin County, Countywide
Reported by
EMERGENCY MANAGER
Coordinates
34.442, -87.844 (the zone’s center; the record gives no point)

Several roads were closed due to several inches of water reported over county roads due to flash flooding.

Thunderstorm Wind, Franklin

When
July 14, 5:30 PM CST to 5:35 PM CST
Where
Franklin County, Hodges
Measured
60 kt (69 mph) estimated sustained
Reported by
AMATEUR RADIO
Coordinates
34.333, -87.933

Numerous trees blown down due to a line of severe storms moving southeast through the county.

Thunderstorm Wind, Franklin

When
July 14, 5:30 PM CST
Where
Franklin County, Vina
Measured
60 kt (69 mph) estimated sustained
Reported by
AMATEUR RADIO
Coordinates
34.383, -88.050

Several trees blown down due to thunderstorm winds.

Thunderstorm Wind, Colbert

When
July 14, 5:30 PM CST to 5:33 PM CST
Where
Colbert County, Mynot
Measured
60 kt (69 mph) estimated sustained
Reported by
EMERGENCY MANAGER
Coordinates
34.650, -88.050

A few trees blown down due to thunderstorm winds.

Thunderstorm Wind, Franklin

When
July 14, 5:37 PM CST
Where
Franklin County, 2 mi N of Phil Campbell
Measured
60 kt (69 mph) estimated sustained
Reported by
AMATEUR RADIO
Coordinates
34.383, -87.700

Amateur radio operator estimated thunderstorm winds at 60 miles an hour.

Hail, Colbert

When
July 14, 6:05 PM CST
Where
Colbert County, Cherokee
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
34.750, -87.967

Penny size hail reported.

Thunderstorm Wind, Marshall

When
July 14, 6:05 PM CST
Where
Marshall County, Hustlerville
Measured
50 kt (58 mph) estimated sustained
Property damage
$5,000
Reported by
EMERGENCY MANAGER
Coordinates
34.317, -86.167

A 62 foot tree was blown down onto a large barn by thunderstorm winds.

Thunderstorm Wind, Morgan

When
July 14, 6:20 PM CST to 7:20 PM CST
Where
Morgan County, Hulaco
Measured
50 kt (58 mph) estimated sustained
Reported by
AMATEUR RADIO
Coordinates
34.317, -86.600

Large limbs blown down due to thunderstorm winds.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2004Every state in 2004This day in weather historyThe tornado archive for Alabama, 2004Warnings in Alabama, July 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5413168, 5413169, 5413170, 5413254, 5413253, 5413255, 5413256, 5413257, 5413258, 5413266, 5413267, 5413263, 5413348, 5413259, 5413268, 5413265, 5413260, 5413264, 5413349, 5413351, 5413350, 5413353, 5413261, 5413354, 5413352, 5413356, 5413355, 5413358, 5413262, 5413357, 5413359, 5413360, 5413361, 5413362, 5413364, 5413363.